MathSciNet Relay Station
MathSciNet bibliographic data
MR804564 35K65
Bertsch, M.; Kersner, R.; Peletier, L. A. Positivity versus localization in degenerate diffusion equations. Nonlinear Anal. 9 (1985), no. 9, 987–1008.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement